# SDR 29GA93952070611A

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,178 hours, 41,447 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT EMERGENCY EXIT OUTER HANDLE DOES NOT SPRING OPEN WHEN BUTTON IS DEPRESSED.  LUBRICATED LT EMERGENCY EXIT OUTER HANDLE.
